# SDR HEEA202505270002

- Difficulty date: May 25, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N454PH
- Make and model: Bell 407
- Aircraft serial: 53435
- Aircraft time: 53,435 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 407040006127
- Part serial: A1219
- Condition: Making Metal
- Location: Main Gearbox
- Part time: 2,700 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TRANSMISSION CHIP LIGHT ILLUMINATED IN FLIGHT, RETURNED TO DEPARTURE POINT.
